# SDR UALA2012112606762

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 61,523 hours, 22,772 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  O2 MASKS DEPLOYED AT ROW TEN.  SEATS 10ABC O2 MASK DROPPED.  O2 GEN NOT FIRED, RE- PACKED ASSY AND APPLIED MT 35-003.  OK TO CF MANUAL MASK RELEASE OPS CHECK FOR 3 DAYS.
